# SDR MTNA0201501200001

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N809FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 29,275 hours, 28,187 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Master Cylinder
- Part number: 10025111Y00
- Part serial: 554
- Condition: Defective
- Location: Brake System
- Part time: 28,187 hours, 29,275 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT OF FLIGHT 8126 THE COPILOTS LEFT BRAKE WAS INOPERATIVE, THE BRAKE WENT TO THE FLOOR.  AFTER TROUBLESHOOTING THE MECHANIC FOUND A BAD BRAKE MASTER CYLINDER. THE MASTER CYLINDER WAS REPLACED IAW ATR72 MM JIC 32-42-13-RAI-10000. THE SYSTEM CHECKED GOOD AND THE AIRCRAFT WAS RETURN TO SERVICE.
